Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 30, NWS Louisville, KY

June 26, 2023Allen County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this tornado warning at Jun 26, 2023, 12:21 AM CDT for Allen County, Simpson County, Warren County, Kentucky. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2023, 12:21 AM CDT (05:21 UTC)
Expired
Jun 26, 2023, 12:45 AM CDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Allen County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 66 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 12:30 AM CDTHAIL 11 Se Halfway, KYReport from mPING: Quarter (1.00 in.). Time estimated from radar.
Jun 26, 12:30 AM CDTHAIL 11 Se Halfway, KYReport from mPING: Quarter (1.00 in.). Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 9:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2260 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2260 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.0
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted.

229 
WFUS53 KLMK 260521
TORLMK
KYC003-213-227-260545-
/O.NEW.KLMK.TO.W.0030.230626T0521Z-230626T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1221 AM CDT Mon Jun 26 2023

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  East central Simpson County in south central Kentucky...
  Allen County in south central Kentucky...
  South central Warren County in south central Kentucky...

* Until 1245 AM CDT.
    
* At 1221 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 8 miles west of Scottsville, moving southeast
  at 40 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Scottsville, Allen Springs, Rodemer, Oak Forest, West Fork,
  Maynard, Clare, Mcelroy Ford, Petroleum and Halifax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3664 8614 3671 8647 3688 8641 3680 8606
      3678 8604 3677 8605 3676 8603 3665 8595
      3663 8597
TIME...MOT...LOC 0521Z 293DEG 33KT 3678 8635 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

BJS
1 follow-up statement
671 
WWUS53 KLMK 260531
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1231 AM CDT Mon Jun 26 2023

KYC227-260541-
/O.CAN.KLMK.TO.W.0030.000000T0000Z-230626T0545Z/
Warren KY-
1231 AM CDT Mon Jun 26 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL WARREN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kentucky.

LAT...LON 3664 8614 3671 8647 3678 8641 3685 8629
      3680 8606 3678 8604 3677 8605 3676 8603
      3665 8595 3663 8597
TIME...MOT...LOC 0531Z 293DEG 33KT 3674 8624 

$$

KYC003-213-260545-
/O.CON.KLMK.TO.W.0030.000000T0000Z-230626T0545Z/
Simpson KY-Allen KY-
1231 AM CDT Mon Jun 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR EAST
CENTRAL SIMPSON AND ALLEN COUNTIES...
    
At 1231 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Scottsville, moving southeast at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Scottsville, Allen Springs, Rodemer, Oak Forest, West Fork, Maynard,
Clare, Mcelroy Ford, Petroleum and Halifax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3664 8614 3671 8647 3678 8641 3685 8629
      3680 8606 3678 8604 3677 8605 3676 8603
      3665 8595 3663 8597
TIME...MOT...LOC 0531Z 293DEG 33KT 3674 8624 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 12:13 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 26, 12:13 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
113 AM EDT Mon Jun 26 2023

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 850 PM EDT Sun Jun 25 2023

Supercell thunderstorms have moved across areas north of the
Bluegrass/Western KY Parkways earlier this afternoon. Storms have
struggled to maintain intensity as they move ahead of the main
forcing boundary, a cold front located across southern IN at this
time. As the front pushes southeast later this evening, currently
discrete cells will likely congeal into a quasi-linear structure as
slab-like lifting from the front overcomes a capping inversion which
has prevented storm development across south central KY so far
today. As convective mode changes, the severe hail and tornado
threat will diminish slightly while the straight-line wind threat
will persist given ample DCAPE. Severe weather parameters (e.g. SCP,
STP) are expected to remain elevated as storms move southeast;
however, these may be overdone given convective inhibition and
overturning which is not handled well in high-res guidance.

Another thing to watch is an expected increase in the low-level jet
strength over the next few hours. This will contribute to increased
low-level shear and helicity values between now and 06Z as
convection moves southeast. As a result, the tornado threat, while
decreasing, will continue to exist as storms move southeast.

&&

.Short Term...(This evening through Monday)
Issued at 332 PM EDT Sun Jun 25 2023

...Severe Storms, Some with Significant Hail, Wind and Tornadoes,
Expected This Evening...
...Have Your Severe Weather Safety Plans in Place Now...

Key Messages:

* Second wave of strong to severe storms late this afternoon into
  the evening.
* All severe hazards are possible this evening. From widespread
  damaging winds to very large hail and a few tornadoes, some which
  could be strong.

Confidence:

Confidence remains moderate on storm initiation later this afternoon
and early evening. With medium-high confidence that any storms that
do develop could quickly turn severe and dangerous.

Discussion:

Forecast remains on track for the development of strong to severe
storms developing later this afternoon into early evening. While the
first wave of convection from this morning may have limited daytime
heating, with dew points in the low/mid 70s and temperatures across
central KY and southern IN in the low/mid 80s, meso analysis has an
axis of SBCAPE ranging from 3000-4500 J/kg along and west of the I-
65 corridor stretching from Nashville northward into south central
MI. Providing the atmosphere with ample instability this afternoon
and evening. Strong 60-70kt 500mb jet streak centered over northern
MO into western IL will continue to work east-southeast this
afternoon/evening at the base of the upper-level trough associated
with the upper-low over WI. Although it is expected to weaken some
over the next couple hours as it noses into the Ohio Valley from the
northwest, it will provide 50+kts of deep layer shear. At the
surface, a cold front associated with a sfc low over WI stretching
from Chicago down through central IL into northern AR will continue
to push eastward this evening. Convection has already begun to fire
ahead of the cold front across north central IN where the SPC has
already issued a tornado watch. This boundary, along with residual
outflow from this mornings activity has help to be the focus for the
development this afternoon. The one limiting factor so far this
afternoon across southern IN and central KY has been a fairly deep
warm layer cap between 900-800mb as seen on AMDAR soundings out of
SDF this afternoon.  It likely will take some time for this cap to
break but once it does, expect initial develop to be supercellular
over the area early this evening before congealing into a linear
cluster later this evening as the cold front approaches later this
evening and overnight.

All severe hazards remain in play from damaging winds, large hail
and possible strong tornadoes. Model soundings continue to show
ample 0-1/0-3km SRH ranging from 150-300 m2/s2 and STP values
increasing into the 2-5 range indicating the possibility of a few
long track tornadoes. Large hail will also be a concern given the
deep shear values, large positive area on model soundings and good
amount of dry air through the vertical column.

Storms will quickly move off to the east and out of our CWA between
3-5am EDT with clearing quiet weather behind the storms.

Monday will start off with lows in the low/mid 60s as the cold
front works across the central KY. Initially, we start off dry with
partly/mostly sunny skies but clouds increase during the afternoon.
Cyclonic flow aloft associated with the stacked system over MI will
swing a love of vorticity through the region. This could help
generate some isolated showers and even a few rumbles of thunder
during the afternoon and evening due to some steep low-level lapse
rates, especially if we get good amount of morning sunshine. Highs
will warm into the low/mid 80s and it will be breezy out of the west
with gusts of 25 to near 30 mph.

.Long Term...(Monday night through Sunday)
Issued at 300 PM EDT Sun Jun 25 2023

---------------------------------------------------------------------
Key Messages:
- Precip chances linger on Tuesday
- Warming through next week until we hit the low-mid 90s on Friday
- Precip chances increase by next weekend
---------------------------------------------------------------------

Monday night - Tuesday...

The low pressure system moving through Sunday night and Monday will
be to the east of the region by Monday night. Another shortwave
trough will move through the region Monday night into Tuesday,
bringing scattered showers and isolated storms mainly to our
northeastern counties. Forecast soundings show a dry adiabatic
layer, which will likely lead to breezier conditions on Tuesday
around 10-14mph and gusts up to 20mph. High temperatures on Tuesday
in the southeastern portion of the CWA will be in the upper 80s,
where the northeastern portion of the CWA will be in the low-mid 80s
due to lingering cloud cover and scattered showers.

Tuesday night - Friday...

High pressure will build in from the west Tuesday night into
Wednesday. This will allow the rest of the week to remain dry and
mostly clear. Temperatures will be warming up through the week. On
Wednesday low temperatures will be in the low 60s and by Friday they
will be in the low 70s. High temperatures on Wednesday will be in
the 80s and by Friday, in the low - mid 90s. On Friday, NBM shows
heat indices creeping into the low 100s in our southeastern
counties.

Friday night - next weekend...

On Friday night and into the weekend, a shortwave trough out ahead
of a more substantial trough will move through the region bringing
increased precipitation chances.

&&

.Aviation...(06Z TAF Issuance)
Issued at 112 AM EDT Mon Jun 26 2023

Under mostly clear skies winds will shift from south to west in the
first few hours of the TAF period behind departing storms. Winds
will increase after the sun rises this morning and will become gusty
into the 20-25kt range as VFR cu forms. A pool of moisture to our
north will sweep in from the northwest around a stacked low over
Michigan. A weak upper wave over Minnesota early this morning will
enter the Ohio Valley from the northwest by afternoon and will spark
isolated showers and a few thunderstorms. Coverage appears too
sparse at this time for inclusion in the TAFs, but will re-evaluate
for the 12Z package.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...CSG
Short Term...BTN
Long Term...SRM
Aviation...13
Hazardous weather outlook, Jun 25, 2:45 PM CDT, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Sun Jun 25 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261945-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
345 PM EDT Sun Jun 25 2023 /245 PM CDT Sun Jun 25 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms are expected to develop this evening and rapidly become
severe as they move from southern Indiana into central Kentucky over
the course of the evening. Tornadoes, possibly significant, very
large hail, and damaging wind gusts will all be possible, especially
early this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed throughout the region the rest of
the afternoon through this evening. Spotters are reminded to spot
safely and seek shelter as needed.

GENERAL STORM MOTION OF THE DAY:

Storms this evening will move from west to east around 40 to 50 mph
while spreading to the southeast.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BTN/SRM

In the hours before

Local storm report, Jun 25, 11:46 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1246 AM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Gst     1 SSW Waco              37.72N 84.15W
06/25/2023  M66 MPH          Madison            KY   Mesonet

            Kentucky Mesonet station ELST Richmond 8 E.

&&

EBW
Local storm report, Jun 25, 11:47 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1247 AM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Hail             2 ENE Mount Washington  38.06N 85.51W
06/25/2023  E1.00 inch       Bullitt            KY   Public

&&

JML
Local storm report, Jun 25, 11:49 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1249 AM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Hail             3 NW Syria              38.61N 86.44W
06/25/2023  M1.00 inch       Orange             IN   Public

&&

JML
Local storm report, Jun 25, 11:50 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1250 AM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Hail             3 NW Syria              38.61N 86.44W
06/25/2023  M1.00 inch       Orange             IN   Public

&&

JML
Local storm report, Jun 25, 11:59 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1259 AM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     Hail             1 W Georgetown          38.30N 85.99W
06/25/2023  E1.00 inch       Floyd              IN   Public

&&

JML
Special weather statement, Jun 26, 12:14 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
1214 AM CDT Mon Jun 26 2023

KYZ070>075-260545-
Monroe KY-Warren KY-Logan KY-Simpson KY-Allen KY-Barren KY-
1214 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of central Logan,
southwestern Monroe, Simpson, Allen, southwestern Warren and south
central Barren Counties through 1245 AM CDT...

At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Portland, moving southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Monroe, southwestern Warren, central Logan, Simpson, Allen and south
central Barren Counties, including the following locations... Black
Jack, Rich Pond, Austin, Settle, Raley Ford, Alonzo, Butlersville,
New Roe, Fountain Run and Cooperstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kentucky.

&&

LAT...LON 3665 8651 3663 8656 3665 8659 3665 8673
      3666 8679 3699 8692 3683 8598 3663 8593
TIME...MOT...LOC 0514Z 316DEG 34KT 3677 8659

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JML

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:12 PM CDTSpecial Weather StatementLMKOldham33 min
Jun 25, 7:14 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby31 min
Jun 25, 7:21 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKJefferson, Oldham, Shelby, Spencer24 min
Jun 25, 7:34 PM CDTSevere Thunderstorm WarningLMKHancock26 min
Jun 25, 7:46 PM CDTSevere Thunderstorm WarningLMKMeade29 min
Jun 25, 7:46 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer29 min
Jun 25, 7:51 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby24 min
Jun 25, 8:07 PM CDTSpecial Weather StatementLMKScott23 min
Jun 25, 8:10 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott35 min
Jun 25, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bullitt, Jefferson, Nelson, Shelby, Spencer31 min
Jun 25, 8:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more46 min
Jun 25, 8:19 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade41 min
Jun 25, 8:23 PM CDTSevere Thunderstorm WarningLMKHancock22 min
Jun 25, 8:33 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson27 min
Jun 25, 8:42 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Marion, Mercer, Nelson, Shelby and 3 more48 min
Jun 25, 8:54 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKClark, Fayette, Garrard, Jessamine, Madison, Woodford36 min
Jun 25, 8:56 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio34 min
Jun 25, 8:59 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer19 min
Jun 25, 9:00 PM CDTSevere Thunderstorm WarningLMKHardin, Meade30 min
Jun 25, 9:04 PM CDTSpecial Weather StatementLMKHenry26 min
Jun 25, 9:16 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison, Mercer and 1 more29 min
Jun 25, 9:17 PM CDTAreal Flood AdvisoryLMKAnderson, Fayette, Jessamine, Woodford3 hr
Jun 25, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Grayson, Ohio33 min
Jun 25, 9:29 PM CDTSevere Thunderstorm Warning Destructive damage threatLMKClark, Fayette, Garrard, Jessamine, Madison46 min
Jun 25, 9:30 PM CDTSevere Thunderstorm WarningLMKHardin, Larue30 min
Jun 25, 9:36 PM CDTSpecial Weather StatementLMKJefferson24 min
Jun 25, 9:43 PM CDTSpecial Weather StatementLMKHart32 min
Jun 25, 9:43 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison, Mercer47 min
Jun 25, 9:54 PM CDTAreal Flood AdvisoryLMKFayette, Jessamine, Madison3 hr
Jun 25, 9:57 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Marion, Nelson, Taylor33 min
Jun 25, 10:00 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio30 min
Jun 25, 10:07 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKEdmonson, Grayson, Hardin, Hart23 min
Jun 25, 10:18 PM CDTFlash Flood WarningLMKFayette, Jessamine, Madison3 hr
Jun 25, 10:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Barren, Cumberland, Edmonson, Grayson, Green and 5 more48 min
Jun 25, 10:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKButler, Edmonson, Grayson, Ohio30 min
Jun 25, 10:37 PM CDTAreal Flood AdvisoryLMKEdmonson, Grayson, Hart3 hr
Jun 25, 10:44 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell, Taylor31 min
Jun 25, 10:58 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Ohio, Warren47 min
Jun 25, 11:01 PM CDTFlash Flood WarningLMKHart3 hr
Jun 25, 11:01 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Clinton, Cumberland, Monroe, Russell29 min
Jun 25, 11:14 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe46 min
Jun 25, 11:21 PM CDTSpecial Weather StatementLMKLogan, Warren39 min
Jun 25, 11:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Logan, Simpson, Warren34 min
Jun 25, 11:35 PM CDTAreal Flood AdvisoryLMKAdair, Allen, Barren, Butler, Clinton, Cumberland and 8 more3 hr
Jun 25, 11:39 PM CDTFlash Flood WarningLMKAdair, Barren, Green, Hart, Metcalfe3 hr
Jun 25, 11:40 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Metcalfe, Monroe, Russell35 min
Jun 25, 11:47 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson28 min
Jun 25, 11:53 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren22 min
Jun 25, 11:58 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe47 min
Jun 26, 12:12 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Metcalfe, Monroe33 min
Jun 26, 12:14 AM CDTSpecial Weather StatementLMKAllen, Simpson31 min
Jun 26, 12:44 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe46 min
Jun 26, 5:29 PM CDTSpecial Weather StatementLMKHarrison16 min

Nearby

Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.